# SDR USAA920071179

- Difficulty date: November 20, 2007
- Submitted: November 23, 2007
- Operation: Air carrier
- Aircraft: N315AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23734
- Aircraft time: 65,362 hours, 40,739 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 69620146
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - CRACKED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 663.75, RBL 6.15.  REPAIRED CENTER WING REAR SPAR VERTICAL STIFFENER, BS 663.75, RBL 6.15 IAW USAIRWAYS TYPICAL REPAIR 57-10-03B AND EA 120412.
